# SDR SWIA972529

- Difficulty date: April 21, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N288SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120316
- Aircraft time: 12,053 hours, 17,202 cycles
- Engine: Pwa PW118B
- System (JASC): 2710 · Aileron Control System
- Part: Bellcrank
- Condition: Obstructed
- Location: Lt Aileron
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON DOWNWIND THE AILERONS FROZE FOR 12 SECONDS, WE WERE UNABLE TO MOVE YOKE.  ON BASE TURN THE AILERONS FROZE FOR 5 SECONDS AND ON FINAL THE AILERONS FROZE FROM APPROX 200 FT AGL UNTIL 20 SECONDS AFTER ROLLOUT.  AUTOPILOT WAS CONFIRMED DISCONNECTED BY BOTH PILOTS.  WHEN AILERONS WERE FROZEN THE YOKE WAS NEUTRAL AND UNMOVEABLE BY BOTH PILOTS. REMOVED UPPER AND LOWER ACCESS PANELS TO LEFT AND RIGHT AILERONS.  INSPECTED YOKE CHAIN DRIVE.  NO DEFECTS NOTED.  FOUND PANEL MISSING 2 SCREWS ON LT AILERON JUST FWD OF THE TRIM TAB.  LEADING EDGE WAS BENT FORWARD AND IMPEDING TRAVEL ON LEFT AILERON BELLCRANK.  RE-SECURED PANEL.  SCREW HOLES ARE NOT ELONGATED.  CLOSED ALL PANELS.  CONTROL DISCONNECT LIGHTS OUT ON MAP.
